# SDR CA090819003

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 18,006 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Link Assy
- Part number: 31768
- Condition: Broken
- Location: Seat
- Component: Seat, 6731EL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW CLEANING CABIN BEFORE FLIGHT, IT WAS NOTICED THAT ONE OF THE PASSENGER SEAT BELTS HAD COME LOOSE AT THE ATTACHMENT BRACKET. UPON FURTHER EXAMINATION, IT WAS NOTED THAT PN 31768 LINK ASSY HAD FAILED CAUSING THE SEAT BELT TO DETACH FROM THE SEAT.
